# SDR SWAA2023031311572

- Difficulty date: March 1, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 57,101 hours, 34,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225-011 ANTENNA DOUBLER IS DISBONDING AT 0 BL BS 663 - 27'.<[01] REPAIRED ANTENNA DOUBLER FILLET AT 0 BL; BS 663-27' I.A.W. AMM 51-31-00-390-812;[02] VERIFIED TASK COMPLETE
